# SDR 2007FA0000383

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Aircraft: N5977P
- Make and model: Piper PA-24-250
- Aircraft serial: 241070
- Aircraft time: 6,000 hours
- Engine: Lyc O540*
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Part number: 2039700
- Condition: Cracked
- Location: Stabilizer
- Part time: 6,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND STABILATOR HORN P/N 20397-00 SEVERELY CRACKED FROM THE INSIDE WHERE THE ATTACH BOLTS CONNECT THE BALANCE WEIGHT TUBE P/N 20398-02 AND STABILATOR TORQUE TUBE ASSEMBLY P/N 20203-03.
